# SDR HNAA2010022400034

- Difficulty date: February 20, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 58,999 hours, 66,522 cycles
- Engine: Pwa PW120A
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FUEL OIL ODOR IN CABIN AND COCKPIT.  MX INSPECTED AND WITH BLEEDS ON, ADVISED A STRONG FUEL ODOR FROM THE APU IN THE CABIN AND COCKPIT.
